# SDR C2XA95IA384

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12709
- Make and model: Emb EMB-120RT
- Aircraft serial: 120101
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 12033270001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING 1A, 3A CHECK INSPECTION, FOUND A CRACK IN THE LOWER INBOARD WING SKIN BETWEEN TWO FASTENERS, AT THE AFT OUTBOARD CORNER OF PANEL 522EB.  MAINTENANCE FABRICATED AND INSTALLED A REPAIR DOUBLER IN REFERENCE TO THE EMB 120 SRM 57-20-01.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
